# SDR CA080317008

- Difficulty date: March 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,231 hours
- Engine: Allsn 250C20B
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Condition: Malfunctioned
- Location: Data
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION THE RECENTLY ACTIVATED DATA ACQUISITION UNIT INFORMATION WAS DOWNLOADED.  THE DATA REVEALED AN OVERTORQUE SITUATION OF 129 PERCENT FOR 3 SECONDS WAS EXPERIENCED ON 30TH OF NOVEMBER, 2007.  THE LAST REPORT WAS DOWNLOADED ON THE 29TH OF NOV WITH THE CALIBRATION OF THE UNIT BEING THE 21ST.  THE ACFT WAS ON ITS 2ND 100 HR INSPECTION FROM THE OCCURENCE DATE.  VISUAL INSPECTION HAS NOT REVEALED ANY ANOMALIES.  THE 1ST 100 HOUR INSPECTION WAS COMPLETED 17 HRS AFTER THE INCIDENT. THE DAU DOWNLOAD HAD BEEN ADDED TO THE 100 HR INSPECTION PACKAGE.  THE DAU WAS NEW TO THE OPERATION.  MECHANICS AND MANAGEMENT HAD NO EXPERIENCE AS TO HOW OFTEN THE DAU WAS TO BE DOWNLOADED OR WHETHER IT WAS MEANT TO BE USED ONLY TO VERIFY A PILOT REPORTED INCIDENT.  THUS THE PREVIOUS INSPECTION SIGNED OFF THE DAU DOWNLOAD ITEM BECAUSE OF IT HAVING JUST BEEN DONE AND NO REPORTED DIFFICULTIES HAD BEEN NOTED.
